# SDR AMTA200400655

- Difficulty date: June 2, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROW 27 EMERGENCY EGRESS FLOOR TRACK LIGHT INOPERATIVE.  FOUND CONNECTOR DISCONNECTED, RECONNECTED SAME, OPS SATISFACTORY.  (M)
